# SDR 95ZZZM544

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 510361C
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT NR 107 - KAUS-KPIA - ON GEAR RETRACTION SEVERE SHIMMY AND LOUD NOISE WAS EXPERIENCED.  AS AIRSPEED INCREASED PROBLEM INCREASED IN NOSE WHEEL WELL AREA.  RETURNED TO KAUS.  FOUND LEFT FORWARD NLG DOOR IN DOWN POSITION, WOULD NOT LOCK UP.  REMOVED AND REPLACED NLG DOOR LOCK LINK.  OPS CHECKS GOOD.
